# SDR USAA2009051891211

- Difficulty date: May 4, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 63,332 hours, 28,274 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: D5537123500600
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - NR 6198958 - EXCESSIVE PLAY ON BEARING OF NR 2 RUDDER HINGE FITTING.  REPLACED NR 2 RUDDER HINGE FITTING IAW A320 AMM 55-36-41.
